skin-hair-icon
Etching legs
Hi, My problem is etching both the legs only even after taking prescription from doctor. While taking tablets etching stopped but after tablets over again etching is continued. Please give solution for stopping etching, it's getting pain and irritating.
269 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rajib Roy
Dermatologist 8 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi. Warm regards. I can understand your concern. Well itching is symptom. Please get examined by a good Dermatologist and then take medicines. Thank you
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.